# SDR MASA2023011200005

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 27,291 hours, 23,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 3 FD EMERGENCY LIGHT INOPERATIVE.  CHARGED BATTERIES, OPS CHECKED GOOD.
